How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 9144
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I have tingling in my legs and red/purple feet.

Customer Question

I have tingling in my legs and red/purple feet.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Anil replied 1 year ago.

Hello,

Well as you describe,your symptoms can be associated with Peripheral arterial disease.

And you shouldn't ignore them and it's good to see your regular doctor ASAP and a referral to Vascular specialist should be considered.

You should elevate and exercise your legs.

Color doppler study of lower limbs can be advised.

Your doctor may advise physical therapy.

Also anti-Coagulant can be advised.

Your blood pressure,blood sugar levels,CBC,CRP,PTI,INR should be checked.

Hope this helps.

Expert:  Dr. Anil replied 1 year ago.

If you have any further query then we can discuss it thoroughly rather than giveus poor/bad service.
We are here to help you until you satisfy.

Bonus and positive feedback are highly appreciated.
Thanks.